Hi, I posted a few weeks ago after my GP finally relented and agreed to incresae my dose of Levo ( thanks to all your wonderful advice here) My TSH was 2.8 at lest blood tests and I had been asking for an increase for about 4 years on the basis of how I was feeling.He suggested an increase of 25mcg for 3 months and to re test TSH then..I did find that I was hypersensitive to the dose increase so have halved it and am now tolerating much better, though have not increased to the full 25mcg.
On the small increase my energy levels have improved and I have enjoyed a small weight loss.However I am now struggling with a much lower mood than I am used to and keep bursting into tears for the slightest reason, I am short and snappy at times too and sometimes fgeel as though my head will burst. Joint pain, particularly in small jonts - fingers and thumb has got worse.Ihave been taking additional Vit D as my last bloods came back saying I was deficient - GP prescribed high dose weekly for 12 weeks.
Do you think these symptoms will settle? I still cant persuade GP's 9 or teh lab anyway) to do T3 T4, do you think it is worth me having these done privately.?
Thanks again for all your help...